Hello..i have been on lortabs 5mg, 7mg & 10mg , percocets 10mg pretty much any kind of pain medication I could get.I have chronic kidney stones, ovarian cysts and lower back spasms. I have recently been put on Subutex 8mg. 1st day taking half 2nd day whole one and today I took a whole 8mg..I have found it helps with withdrawels but can not get any relief for my pain& spasms. Is it okay to take a muscle relaxer with the Subutex? And will I get sick or go into w/d's if I take a painpill?
Can I take a muscle relaxer with Subutex and if I take a pain pill will I go into withdrawal?
- 22 Oct 2012 by latingma
- 31 May 2013
- lortab, percocet, subutex, nephrolithiasis, muscle spasm, pain, back pain, chronic pain, ovarian cysts, chronic kidney disease, chronic, kidney
Added 22 Oct 2012:
Correction to above ..today being my 3rd day on Subutex 8mgs I took 2 =16mgs..but am not getting much pain relief..
Subutex will block any opiated pain med, it won't work, so don't take any opiate or opioid based pain meds. You can take a muscle relaxer and try some Advil or Tylenol and give it some time, it may help more in a few days. But opiates will not work right now, so don't take any. Patti
Also want to add that you probably were told at least I would hope that if given a urine test and you show positive for opiates without your sub doctors approval, you could risk getting kicked off the sub program. Just want you to be aware of what could happen and certaintly not judging you and understand its stinks being in pain. If your pain persists, this is something you need to discuss with your sub doc. I'm just very surprised your doctor did not inform you not to take any opiates while on this. Hope you feel better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2011 • 2 answers
Posted 11 Jun 2011 • 5 answers
Posted 27 May 2013 • 1 answer
I have chronic ovarian cysts pain and I have been taking norco 10/325 and they are no longer workin?
Posted 23 Jun 2014 • 3 answers
Posted 14 Nov 2014 • 5 answers